# SDR SCNA20201008104

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR MOP SILL CORRODED FROM BS 947.5 TO BS 986.5 LBL 56.  CORROSION FOUND ON LT AFT ENTRY DOOR MOPSILL STA 947-986 LBL 56 FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-15-1A-1 FIG 103 DET D.  REMOVED AND REPLACED WITH NEW PART PO 801720, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 147A8501 SHEET 78 REV B 57901U.
